×

Found 134 Documents (Results 1–100)

100
MathJax

Noncommutative counterparts of celebrated conjectures. (English) Zbl 1456.46063

Cortiñas, Guillermo (ed.) et al., \(K\)-theory in algebra, analysis and topology. ICM 2018 satellite school and workshop, La Plata and Buenos Aires, Argentina, July 16–20 and July 23–27, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 749, 353-377 (2020).
MSC:  46L89 46-02 00A27
PDF BibTeX XML Cite
Full Text: DOI arXiv

Stable non-rationality on any body. (Non rationalité stable sur les corps quelconques.) (French. English summary) Zbl 1442.14049

Hochenegger, Andreas (ed.) et al., Birational geometry of hypersurfaces. Lectures given at the “School on Birational Geometry of Hypersurfaces”, Gargnano del Garda, Italy, March 19–23, 2018. Cham: Springer. Lect. Notes Unione Mat. Ital. 26, 73-110 (2019).
MSC:  14E08 14-02
PDF BibTeX XML Cite
Full Text: DOI arXiv

Birational invariants and decomposition of the diagonal. (English) Zbl 1442.14052

Hochenegger, Andreas (ed.) et al., Birational geometry of hypersurfaces. Lectures given at the “School on Birational Geometry of Hypersurfaces”, Gargnano del Garda, Italy, March 19–23, 2018. Cham: Springer. Lect. Notes Unione Mat. Ital. 26, 3-71 (2019).
MSC:  14E08 14C25 14M20
PDF BibTeX XML Cite
Full Text: DOI

Perverse sheaves of categories and non-rationality. (English) Zbl 1414.14003

Bogomolov, Fedor (ed.) et al., Geometry over nonclosed fields. Proceedings of the Simons symposium, March 22–28, 2015. Cham: Springer. Simons Symp., 53-96 (2017).
MSC:  14F05 14E08 14T05 18F20
PDF BibTeX XML Cite
Full Text: DOI

Cycles, derived categories, and rationality. (English) Zbl 1403.14022

Coskun, Izzet (ed.) et al., Surveys on recent developments in algebraic geometry. Bootcamp for the 2015 summer research institute on algebraic geometry, University of Utah, Salt Lake City, UT, USA, July 6–10, 2015. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3557-8/hbk; 978-1-4704-4121-0/ebook). Proceedings of Symposia in Pure Mathematics 95, 199-266 (2017).
PDF BibTeX XML Cite
Full Text: arXiv

Derived categories view on rationality problems. (English) Zbl 1368.14029

Pardini, Rita (ed.) et al., Rationality problems in algebraic geometry. Levico Terme, Italy, June 22–27 2015. Lectures of the CIME-CIRM course. Cham: Springer; Florence: Fondazione CIME (ISBN 978-3-319-46208-0/pbk; 978-3-319-46209-7/ebook). Lecture Notes in Mathematics 2172. CIME Foundation Subseries, 67-104 (2016).
MSC:  14F05 14E08
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Lüroth problem. (English) Zbl 1374.14040

Pardini, Rita (ed.) et al., Rationality problems in algebraic geometry. Levico Terme, Italy, June 22–27 2015. Lectures of the CIME-CIRM course. Cham: Springer; Florence: Fondazione CIME (ISBN 978-3-319-46208-0/pbk; 978-3-319-46209-7/ebook). Lecture Notes in Mathematics 2172. CIME Foundation Subseries, 1-27 (2016).
MSC:  14M20 14E08
PDF BibTeX XML Cite
Full Text: DOI arXiv

Double quadrics with large automorphism groups. (English. Russian original) Zbl 1375.14146

Proc. Steklov Inst. Math. 294, 154-175 (2016); translation from Tr. Mat. Inst. Steklova 294, 167-190 (2016).
MSC:  14J50 14J45
PDF BibTeX XML Cite
Full Text: DOI arXiv

Integral Hodge classes, decompositions of the diagonal, and rationality questions. (English) Zbl 1325.14025

Ancona, Vincenzo (ed.) et al., Trends in contemporary mathematics. Selected talks based on the presentations at the INdAM day, June 18, 2014. Cham: Springer (ISBN 978-3-319-05253-3/hbk; 978-3-319-05254-0/ebook). Springer INdAM Series 8, 137-149 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification